# SDR QXEA2021081000399

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 11,543 hours, 6,962 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET AT SEAT 1C/D AND 20A/B FRAYED. PRESENTS TRIPPING HAZARD. REMOVED FROM SERVICE. TRIMMED YARN PULLS @ 1 C/D & 20 A/B CARPET.  NO FURTHER TRIPPED HAZARD EXISTS AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
